MathSciNet Relay Station
MathSciNet bibliographic data
MR64875 30.0X
Ahlfors, Lars V. On quasiconformal mappings. J. Analyse Math. 3, (1954). 1–58; correction, 207–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement